Integrability of Fourier transforms for unimodular Lie groups
Stinespring, W. Forrest
Duke Math. J., Tome 26 (1959) no. 1, p. 123-131 / Harvested from Project Euclid
Publié le : 1959-03-14
Classification:  46.00
@article{1077468344,
     author = {Stinespring, W. Forrest},
     title = {Integrability of Fourier transforms for unimodular Lie
 groups},
     journal = {Duke Math. J.},
     volume = {26},
     number = {1},
     year = {1959},
     pages = { 123-131},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1077468344}
}
Stinespring, W. Forrest. Integrability of Fourier transforms for unimodular Lie
 groups. Duke Math. J., Tome 26 (1959) no. 1, pp.  123-131. http://gdmltest.u-ga.fr/item/1077468344/